# SDR SWAA2021090707055

- Difficulty date: January 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOC. AT FLAP SUPPORT FAIRING # 6; INBOARD SIDE; RT WING. ; 2021-341618 / [01] REPLACED ANGLE LOC. AT FLAP SUPPORT FAIRING # 6; INBOARD SIDE; RT WING. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9.; [02] REPLACED ANGLE LOC. AT FLAP SUPPORT FAIRING # 6; INBOARD SIDE; RT WING. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9.
